# SDR SIMA971701

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLL - EMERGENCY LIGHTS LEFT ON, BATTERY PACKS DEAD.  REPLACED FOUR BATTERY PACKS, POSITIONS 20LN, 21LN, 23LN, AND 24LN.  PERFORMED OPS CHECK WHICH CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  BATTERY PACK S/N'S 1129, 1130, 1143, 1164.  (X)
